# SDR ABXA20230515103

- Difficulty date: March 23, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 313T3381212
- Condition: Damaged
- Location: Right Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED THAT THE NO. 2 PYLON AFT HYDRAULIC BAY CLOSE UP PANEL (313T3381-212) HAS NUMEROUS DAMAGES. SINCE THERE ARE AREAS HAVE MULTIPLE AND HEAT DAMAGES, MAINTENANCE OPTED TO REPLACE THE OUTER SKIN AND DOUBLERS. THE DRAWING 313T3381-212 IS BONDED /MANUFACTURED PER BAC5514-570 (DRAWING FL 1). MAINTENANCE "CANNOT ACCOMPLISH" THE BAC5514 ENTIRETY AND REQUESTED TO REPLACEMENT PARTS AND BOND PER B767-300 SRM 51-70-10 (SRM 54-53-70).  REPAIRED PER ABX-REA-5450-64997-00.
